EconPapers    
Economics at your fingertips  
 

Nonparametric adaptive estimation for integrated diffusions

F. Comte, V. Genon-Catalot and Y. Rozenholc

Stochastic Processes and their Applications, 2009, vol. 119, issue 3, 811-834

Abstract: Let (Vt) be a stationary and [beta]-mixing diffusion with unknown drift and diffusion coefficient. The integrated process is observed at discrete times with regular sampling interval . For both the drift function and the diffusion coefficient of the unobserved diffusion (Vt), we build nonparametric adaptive estimators based on a penalized least square approach. We derive risk bounds for the estimators. Interpreting these bounds through the asymptotic framework of high frequency data, we show that our estimators reach the minimax optimal rates of convergence, under some constraints on the sampling interval. The algorithms of estimation are implemented for several examples of diffusion models.

Keywords: Adaptive; estimation; Diffusion; process; Drift; Diffusion; coefficient; Mean; square; estimator; Model; selection; Integrated; process; Discrete; observation (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00073-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:3:p:811-834

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:3:p:811-834